Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linearly ordered collections and paracompactness


Author: J. E. Vaughan
Journal: Proc. Amer. Math. Soc. 24 (1970), 186-192
MSC: Primary 54.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0253288-5
MathSciNet review: 0253288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. 23 (1944), 65-76. MR 7, 134. MR 0013297 (7:134f)
  • [2] Y. Katuta, A theorem on paracompactness of product spaces, Proc. Japan Acad. 43 (1967), 615-618. MR 36 #5894. MR 0222844 (36:5894)
  • [3] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. MR 15, 144. MR 0056905 (15:144b)
  • [4] -, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822-828. MR 19, 299. MR 0087079 (19:299c)
  • [5] -, Yet another note on paracompact spaces, Proc. Amer. Math. Soc. 10 (1959), 309-314. MR 21 #4406. MR 0105668 (21:4406)
  • [6] -, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 31 #1659. MR 0177396 (31:1659)
  • [7] H. Tamano, Note on paracompactness, J. Math. Kyoto Univ. 3 (1963), 137-143. MR 28 #5419. MR 0162220 (28:5419)
  • [8] -, On some characterizations of paracompactness, Topology Conference, Arizona State University, Tempe, Arizona, 1967, pp. 277-285. MR 0238263 (38:6539)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0253288-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society